# SDR SWAA2022082946758

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737
- Aircraft serial: 36963
- Aircraft time: 36,275 hours, 22,088 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOOSE / [01] RESECURED FWD SVC DOOR HANDLE PER AMM 52-41-11 OPS CHECK GOOD
